Hot nerve pain - Humira?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Julia Hill
Veteran Member


Date Joined Mar 2008
Total Posts : 552
   Posted 5/10/2010 4:16 PM (GMT -6)   
Hi Everyone,

I have been on Humira for a couple of years now. Within the last month or so I have noticed when I kneel down and stand up again, the tops of my feet by my toes has a burning feeling that really hurts. It is not joint pain or in the bones. I think it is nerve pain from the Humira.

Has anyone else experienced this?

Julia
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, April 27, 2017 2:34 PM (GMT -6)
There are a total of 2,800,789 posts in 307,571 threads.
View Active Threads


Who's Online
This forum has 150443 registered members. Please welcome our newest member, Jordan :).
493 Guest(s), 17 Registered Member(s) are currently online.  Details
Omi25, takingstock, bgddyphtsz, Granny2, tickbite666, Healingdaily17, RSQueen, GeetarMan, Doire, Girlie, Fletch10, gumby44, InTheShop, cepheus9, Little Bear (LB), Jill Lion, Myself 09


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer